MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø46 MM

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø46 MM
Model Number 01.26.45.0046
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs director: about 9 years after primary cementless tha, revision of the acetabular cup is required because of development of bone granuloma, according to report.The etiology of this development is unknown.Nothing in the report or the one image supplied makes us suspect that it could be related to any kind of implant malfunction.Batch review performed on 12 november 2025: lot 164410: (b)(4) items manufactured and released on 4-oct-2016.Expiration date: 2021-sep-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery at about 8 years and 8 months after the primary surgerybecause of development of bone granuloma at acetabulum bone level.The shell was migrated from its original position.The etiology of this development is unknown.No infection detected.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
VERSAFITCUP METALBACK CC TRIO Ø46 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23615704
Report Number3005180920-2025-01158
Device Sequence Number15963792
Product Code LZO
UDI-Device Identifier07630030807749
UDI-Public07630030807749
Combination Product (Y/N)N
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model Number01.26.45.0046
Device Lot Number164410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight61 KG